# SDR SWIA202506240301

- Difficulty date: March 1, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR SKIN AT FASTENER AT FS559.00 BETWEEN  STGR3R - STGR4R AS MARKED  (C-CHECK RO 06/23/2025) SUSPECTED DENTED AREA AT FS559.00 STGR3R-STGR4R FOUND TO BE A PREVIOUSLY BLENDED AREA. REPAIRED BLEND AREA AT FS544.00-FS559.00+16 STGR2R-STGR5R PER REO 601R-53-00-905 REV -- DATE 2025-03-25 BY CUTTING AWAY DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS. SEE CONTINUATION FOR FURTHER DETAILS. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
